Alert archive / New Jersey / Flash Flood Warnings in 2019

Flash Flood Warning 20, NWS New York, NY

July 31, 2019Essex County, Hudson County, Union County, New Jersey; Richmond County, New York

NWS New York, NY issued this flash flood warning at Jul 31, 2019, 4:51 PM EDT for Essex County, Hudson County, Union County, New Jersey; Richmond County, New York. It was in force for 79 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2019, 4:51 PM EDT (20:51 UTC)
Expired
Jul 31, 2019, 6:10 PM EDT
In force
79 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

Counties Essex County, NJ, Hudson County, NJ, Union County, NJ, Richmond County, NY

The radar

The Philadelphia radar (KDIX), 85 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 5:10 PM EDTFLASH FLOODElizabeth, NJNUMEROUS ROADS CLOSED DUE TO FLOODING.
Jul 31, 5:10 PM EDTFLASH FLOODElizabeth, NJNUMEROUS ROADS CLOSED DUE TO FLOODING. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 885 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
885 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1207 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

770 
WGUS51 KOKX 312051
FFWOKX
NJC013-017-039-NYC085-312245-
/O.NEW.KOKX.FF.W.0020.190731T2051Z-190731T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
451 PM EDT Wed Jul 31 2019

The National Weather Service in Upton NY has issued a

* Flash Flood Warning for...
  Hudson County in northeastern New Jersey...
  Eastern Union County in northeastern New Jersey...
  Southeastern Essex County in northeastern New Jersey...
  Richmond County in southeastern New York...

* Until 645 PM EDT.

* At 451 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Newark, Elizabeth, Bayonne, Linden, Todt Hill, Port Richmond,
  Irvington, New Dorp, Hillside, Roselle and Roselle Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 4073 7406 4059 7411 4062 7429 4075 7425

$$

MD
1 follow-up statement
445 
WGUS71 KOKX 312210
FFSOKX

Flash Flood Statement
National Weather Service New York NY
610 PM EDT Wed Jul 31 2019

NJC013-017-039-NYC085-312220-
/O.CAN.KOKX.FF.W.0020.000000T0000Z-190731T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hudson NJ-Union NJ-Essex NJ-Richmond NY-
610 PM EDT Wed Jul 31 2019

...THE FLASH FLOOD WARNING FOR HUDSON...EASTERN UNION...SOUTHEASTERN
ESSEX AND RICHMOND COUNTIES IS CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4073 7406 4059 7411 4062 7429 4075 7425

$$

MD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 3:33 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jul 31, 3:33 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service New York NY
333 PM EDT Wed Jul 31 2019

.SYNOPSIS...
A cold front will cross the area tonight with high pressure
building behind it into Friday. A weak cold front moves across
late Saturday into Sunday. High pressure returns on Monday.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM TONIGHT.

Thunderstorms will continue to develop this afternoon and are
expected to impact the area through tonight. The main threat
will be damaging winds, frequent lightning and heavy rain. In
addition, small hail is also possible.

Although storms are expected to move fairly quickly, the
environment is conducive for flash flooding. High rainfall rates
with precipitable water values between 1.5 and 2 inches with
storms training over the same areas, could lead to localized
flash flooding.

Showers and thunderstorms will diminish this evening with loss of
heating. The surface cold front will move across tonight, but may
not completely move offshore until Thursday. Lift from shortwave
energy gradually moves across tonight so a shower or thunderstorms
cannot be ruled out. Chance PoPs continue mainly across Long Island
and southern Connecticut. Patchy fog is also possible late tonight
with lingering low level moisture.

Lows tonight will range from the middle 60s inland to the low 70s
near the coast.

There is a moderate risk of rip current development at Atlantic
Ocean beaches today.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
The flow aloft will flatten Thursday as high pressure builds to the
west. The cold front that moves across tonight will likely stall
just offshore. Slightly drier air filters in from the northwest
during the day with dew points falling into the low and middle 60s.
High temperatures will be in the middle 80s with perhaps a few upper
80s in the NYC metro and urban NE NJ.

High pressure builds over the region Thursday night. Partly cloudy
skies are forecast and temperatures should be a bit cooler compared
to recent nights. Lows will fall to near 60 degrees inland to the
middle and upper 60s closer to the coast.

There is a low risk of rip current development at Atlantic
Ocean beaches on Thursday.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
The long term will begin with an upper level trough over the eastern
US. Heights aloft should flatten briefly on Friday before falling
and amplifying somewhat this weekend. This is due to an upper low
over SE Canada digging into New England. The flow then is progged to
flatten on Monday with the next potential shortwave trough
establishing itself to the west on Tuesday.

Thursday night into Friday night should remain dry with no real
discernible forcing. Forecast soundings are quite dry in the middle
levels as well. A weak cold front approaches on Saturday as heights
fall aloft. This should be enough for isolated to scattered showers
and thunderstorms in the afternoon and evening. This front will then
move across on Sunday. A shower and thunderstorm remains possible in
the afternoon, but coverage should be limited due to westerly flow
drying the atmosphere out. High pressure then settles over the
region on Monday before the next frontal system approaches on
Tuesday.

Above normal temperatures are forecast through the long term, but no
significant heat is anticipated. High temperatures should generally
be in the middle 80s each day. The warmest day may end up being
Sunday with westerly flow as the cold front moves through the
region. Forecast highs on Sunday will be in the upper 80s and
touching 90 in NYC metro and urban NE NJ is possible. The westerly
flow should mix dew points out with heat index values closer to the
actual air temperature.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
A cold front slowly approaches from the west and moves through the
region tonight.

Thunderstorms, some severe, are expected through this evening. Some
of the storms will produce heavy rainfall and gusty winds. With
stronger thunderstorms expected, IFR conditions are likely. East of
the NYC terminals thunderstorms and showers likely by late
afternoon. Showers and thunderstorms begin to diminish after 02Z
Thursday, exiting the eastern terminals after 07Z.

Patchy MVFR fog possible at the outlying terminals late tonight with
light winds.

Winds S to SW less than 10 kt will become more southerly and
increase to 10-15 kt as the afternoon progresses. Gusts up to 20 kt
are possible, with moderate confidence. Gust may be more occasional
than indicated in the forecast. Stronger wind gusts, 25-35 kt, in
thunderstorms are possible, and a few storms may produce gusts as
high as 45 kt.

Winds diminish this evening as the front approaches the area, then
shift to the W and NW with the frontal passage. Northerly winds
remain into Thursday.

 ...NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component fcsts, can
be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: Thunderstorms until 02Z with potential wind gusts
25-35kt, possibly as high as 45 kt.

KLGA TAF Comments: Thunderstorms until 02Z with potential wind gusts
25-35kt, possibly as high as 45 kt.

KEWR TAF Comments: Thunderstorms until 02Z with potential wind gusts
25-35kt, possibly as high as 45 kt.

KTEB TAF Comments: Thunderstorms until 02Z with potential wind gusts
25-35kt, possibly as high as 45 kt.

KHPN TAF Comments: Thunderstorms until 02Z with potential wind gusts
25-35kt, possibly as high as 45 kt.

KISP TAF Comments: Thunderstorms until 06Z with potential wind gusts
25-35kt, possibly as high as 45 kt.

.OUTLOOK FOR 21Z THURSDAY THROUGH MONDAY...
.Thursday-Friday...VFR.
.Saturday and Sunday...Mainly VFR, except for a few showers or
thunderstorms that may develop in the afternoon.
.Monday...VFR.

&&

.MARINE...
Sub SCA levels will continue through the weekend due to a
relatively weak pressure gradient. Seas on the ocean should
generally be around 2 ft for Thursday night through Sunday.

&&

.HYDROLOGY...
There is a marginal risk of localized flash flooding for much of
the region in association with any thunderstorms into this
evening. Otherwise, no widespread hydrologic impacts are
forecast for Thursday through early next week.

&&

.TIDES/COASTAL FLOODING...
Some of the western south shore back bay locations will approach
minor coastal flood benchmarks for the high tide cycles starting
this evening, and for the Thursday and Friday evening high tide
cycles. No statements are planned at this time.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) remains off
the air.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

SYNOPSIS...CB
NEAR TERM...CB
SHORT TERM...CB
LONG TERM...DS
AVIATION...IRD
MARINE...CB/DS
HYDROLOGY...CB/DS
TIDES/COASTAL FLOODING...
EQUIPMENT...
Hazardous weather outlook, Jul 31, 3:17 PM EDT, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
317 PM EDT Wed Jul 31 2019

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-011930-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
317 PM EDT Wed Jul 31 2019

...SEVERE THUNDERSTORM WATCH 547 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Severe Thunderstorm Watch. Localized flash flooding is also
possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ330-335-338-340-345-350-353-355-011930-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
317 PM EDT Wed Jul 31 2019

...SEVERE THUNDERSTORM WATCH 547 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jul 31, 2:45 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service New York NY
245 PM EDT Wed Jul 31 2019

NJZ006-NYZ072-074-075-176-178-311930-
Hudson-Northern Queens-Southern Queens-New York (Manhattan)-Richmond
(Staten Is.)-Kings (Brooklyn)-
245 PM EDT Wed Jul 31 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HUDSON...QUEENS...
RICHMOND...KINGS AND NEW YORK (MANHATTAN) COUNTIES...

At 245 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Park Slope to near Oakwood. Movement was
southeast at 15 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Jersey City, Flatbush, Bayonne, Hoboken, Coney Island, Todt Hill,
Crown Heights, Huguenot, The Verrazano Narrows Bridge, Forest Hills,
Canarsie, Bay Ridge, Lower East Side, East Village and SoHo.

LAT...LON 4053 7425 4056 7423 4056 7422 4059 7421
      4065 7417 4064 7417 4070 7411 4072 7412
      4076 7409 4071 7381 4053 7392 4053 7394
      4056 7395 4056 7401 4060 7404 4053 7411
      4051 7414 4051 7417
TIME...MOT...LOC 1845Z 292DEG 11KT 4068 7400 4053 7410

MD
Special weather statement, Jul 31, 2:56 PM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service New York NY
256 PM EDT Wed Jul 31 2019

CTZ005-006-009-311945-
Northern Fairfield-Southern Fairfield-Northern New Haven-
256 PM EDT Wed Jul 31 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN FAIRFIELD AND
CENTRAL NEW HAVEN COUNTIES...

At 255 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Shelton to Wilton. Movement was east
at 10 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Bridgeport, Stamford, Norwalk, Shelton, New Canaan, Fairfield,
Hamden, Stratford, Trumbull, Westport, Darien, Monroe, Wilton,
Seymour and Orange.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4137 7295 4131 7302 4131 7306 4129 7307
      4128 7309 4125 7309 4113 7323 4108 7354
      4136 7314
TIME...MOT...LOC 1855Z 248DEG 9KT 4134 7313 4116 7339

MD
Special weather statement, Jul 31, 3:20 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service New York NY
320 PM EDT Wed Jul 31 2019

NJZ004-006-104-106-NYZ071>073-176-177-312000-
Hudson-Eastern Essex-Eastern Bergen-Eastern Passaic-Northern
Queens-Bronx-Southern Westchester-New York (Manhattan)-Northern
Nassau-
320 PM EDT Wed Jul 31 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HUDSON...EASTERN
PASSAIC...SOUTHEASTERN BERGEN...SOUTHEASTERN ESSEX...SOUTHERN
WESTCHESTER...QUEENS...BRONX...NEW YORK (MANHATTAN) AND NORTHWESTERN
NASSAU COUNTIES...

At 320 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Secaucus to Sands Point. Movement was
north at 5 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Newark, Jersey City, Yonkers, Paterson, New Rochelle, Flushing,
Passaic, Mott Haven, Hoboken, Bloomfield, East Tremont, Hackensack,
Bergenfield, Lyndhurst and Rutherford.

LAT...LON 4069 7418 4081 7419 4083 7418 4085 7419
      4092 7419 4092 7413 4089 7412 4093 7407
      4098 7370 4092 7369 4088 7374 4087 7367
      4078 7366 4074 7389 4073 7394 4074 7395
      4073 7396
TIME...MOT...LOC 1920Z 192DEG 4KT 4078 7407 4086 7372

MD
Special weather statement, Jul 31, 3:37 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service New York NY
337 PM EDT Wed Jul 31 2019

NJZ004-006-104>108-NYZ074-312015-
Hudson-Eastern Union-Eastern Essex-Western Union-Western
Essex-Eastern Bergen-Eastern Passaic-Richmond (Staten Is.)-
337 PM EDT Wed Jul 31 2019

...A STRONG THUNDERSTORM WILL AFFECT HUDSON...UNION...SOUTH CENTRAL
BERGEN...ESSEX AND RICHMOND COUNTIES...

At 337 PM EDT, a strong thunderstorm was located over Clark, or over
Linden, moving north at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Newark, Jersey City, Elizabeth, Bayonne, Hoboken, Bloomfield, Linden,
Orange, Summit, Lyndhurst, Millburn, Rutherford, Secaucus, Harrison
and Todt Hill.

LAT...LON 4052 7425 4055 7425 4056 7422 4057 7421
      4059 7421 4060 7422 4060 7426 4059 7428
      4060 7430 4061 7431 4060 7442 4075 7437
      4076 7436 4077 7436 4083 7433 4091 7431
      4081 7398 4050 7420
TIME...MOT...LOC 1937Z 202DEG 21KT 4061 7429

MD
Special weather statement, Jul 31, 4:02 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service New York NY
402 PM EDT Wed Jul 31 2019

CTZ005-009-NJZ103-104-NYZ068>071-312100-
Northern Fairfield-Southern Fairfield-Western Bergen-Eastern
Bergen-Putnam-Rockland-Southern Westchester-Northern Westchester-
402 PM EDT Wed Jul 31 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FAIRFIELD...
NORTHEASTERN BERGEN...WESTCHESTER...EASTERN PUTNAM AND ROCKLAND
COUNTIES...

At 401 PM EDT, a strong thunderstorm was located over Harrison, or
over Port Chester, moving northeast at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Yonkers, Stamford, Norwalk, Danbury, New Rochelle, White Plains, Port
Chester, Ossining, Ridgewood, New Canaan, Nanuet, Rye, Tarrytown,
Mount Kisco and Dobbs Ferry.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4128 7331 4101 7349 4099 7356 4100 7359
      4090 7373 4097 7415 4144 7372
TIME...MOT...LOC 2001Z 205DEG 21KT 4103 7369

JP
Special weather statement, Jul 31, 4:27 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service New York NY
427 PM EDT Wed Jul 31 2019

NJZ006-105>108-NYZ072-074-075-176-178-312115-
Hudson-Eastern Union-Eastern Essex-Western Union-Western
Essex-Northern Queens-Southern Queens-New York (Manhattan)-Richmond
(Staten Is.)-Kings (Brooklyn)-
427 PM EDT Wed Jul 31 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HUDSON...UNION...
SOUTHEASTERN ESSEX...QUEENS...RICHMOND...KINGS AND NEW YORK
(MANHATTAN) COUNTIES...

At 427 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Kearny to near Perth Amboy. Movement was
southeast at 20 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Newark, Jersey City, Elizabeth, Flatbush, Bayonne, Hoboken,
Bloomfield, Linden, Orange, Coney Island, Secaucus, Harrison,
Rockaway Beach, Todt Hill and Crown Heights.

LAT...LON 4050 7428 4056 7421 4060 7422 4060 7439
      4085 7419 4082 7413 4079 7415 4077 7413
      4076 7409 4081 7404 4065 7372 4062 7377
      4060 7374 4057 7377 4053 7394 4056 7395
      4056 7401 4060 7404 4052 7413 4050 7421
TIME...MOT...LOC 2027Z 309DEG 17KT 4076 7412 4051 7432

MD

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 2:45 PM EDTSpecial Weather StatementOKXHudson45 min
Jul 31, 2:49 PM EDTSevere Thunderstorm WarningOKXBergen, Hudson41 min
Jul 31, 2:59 PM EDTAreal Flood AdvisoryOKXHudson91 min
Jul 31, 3:20 PM EDTSpecial Weather StatementOKXHudson40 min
Jul 31, 3:37 PM EDTSpecial Weather StatementOKXEssex, Hudson, Union38 min
Jul 31, 3:49 PM EDTSevere Thunderstorm WarningOKXEssex, Hudson, Union41 min
Jul 31, 3:54 PM EDTSevere Thunderstorm WarningOKXEssex, Union34 min
Jul 31, 4:02 PM EDTSpecial Weather StatementOKXBergen58 min
Jul 31, 4:17 PM EDTAreal Flood AdvisoryOKXEssex, Hudson, Union118 min
Jul 31, 4:27 PM EDTSpecial Weather StatementOKXHudson, Union48 min
Jul 31, 12:32 PM EDTSpecial Weather StatementOKXOrange28 min
Jul 31, 12:58 PM EDTSpecial Weather StatementOKXOrange47 min
Jul 31, 1:45 PM EDTSpecial Weather StatementOKXPutnam30 min
Jul 31, 2:14 PM EDTSpecial Weather StatementOKXKings, Richmond31 min
Jul 31, 2:19 PM EDTSevere Thunderstorm WarningOKXNew York, Richmond26 min
Jul 31, 2:25 PM EDTSpecial Weather StatementOKXPutnam35 min
Jul 31, 2:37 PM EDTSpecial Marine WarningOKX38 min
Jul 31, 3:13 PM EDTSpecial Marine WarningOKX46 min
Jul 31, 3:15 PM EDTSpecial Marine WarningOKX45 min
Jul 31, 3:32 PM EDTSevere Thunderstorm WarningOKXNassau, Queens28 min
Jul 31, 4:46 PM EDTAreal Flood AdvisoryOKXPutnam, Rockland, Westchester106 min

Nearby

Flash Flood Warnings in New Jersey, 2019Flash Flood Warnings in New York, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.